MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Codes High Test Results (2457); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The alarm trace showed sample short alarms.The customer performed a precision check and found that triglycerides did not pass.The customer also performed a system wash.The field service engineer (fse) performed a hardware check, checked the cuvette wash liquid level, checked the rinse tube, performed a reagent carryover check.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable triglycerides results for 2 patient samples on a cobas c 503 analytical unit.The customer questioned the initial results as it did not match the patients' previous results which prompted them to repeat the samples.On (b)(6) 2025, sample 1 had an initial result of 388 mg/dl.The sample was repeated and the result was 155 mg/dl.The sample was repeated again on another c503 analyzer and the result was 157 mg/dl.On (b)(6) 2025, sample 2 had an initial result of 212 mg/dl.The sample was repeated twice and the result was 114 mg/dl and 115 mg/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The calibration and qc recovery data provided were acceptable.Based on the calibration and qc data, a general reagent issue could be excluded.Abnormal kinetics were observed for the initial sample run.The reaction curve is consistent with a pre-analytical issue.Additionally, there are sample short alarms that belong to the instrument, which may be traced back to non-ideal pre-analytical conditions.The service maintenance actions performed by the fse resolved the issue.The cause of the event could not be determined.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23556767
Report Number1823260-2025-04651
Device Sequence Number9764381
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058687190
Device Lot Number877983
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown